Anabolic steroids, bodybuilding discussion forums. - Steroidology

 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 8 of 8
  1. #1
    Rookie
    Join Date
    Mar 2008
    Posts
    7
    Rep Power
    0
    Red pinpoint dots on skin after testosterone..
    Hello!

    A year ago I started my first cycle of testosterone 250mg ew. After a couple of weeks I started getting red pinpoint dots on my arms, legs, chest and neck. I stopped the injections and went on post cycle therapy (pct) but that didn't make them go away and I still have about 150-200 dots which looks like the smallest on this image: [url]http://www.merckmedicus.com/ppdocs/us/hcp/content/white/chapters/images/A02997-f15-15B.jpg[/url]

    I later found out that the dots are clustering of small blood vessels and that it can occur when high levels of estrogen is around (women can get it from birth controls, estrogen treatment etc) and as you know men get their estrogen from testosterone that aromatizes.. After that discovery I took arimidex for two weeks but didn't really see any difference.

    Has anyone experienced this problem or am I alone? Does someone know if they eventually vanish or if i'll have to live with this?

  2. #2
    Shut up and squat ! g1234's Avatar
    Join Date
    Mar 2008
    Location
    Amsterdam
    Posts
    1,478
    Rep Power
    10
    you took no anti oestro during your cycle of test ? how long lasted the cycle?

  3. #3
    A Legend GymLift's Avatar
    Join Date
    May 2004
    Posts
    25,594
    Rep Power
    65
    I've never seen this before.

    You need to see a real physician for this problem.

    I'm very skeptical that this was caused by estrogen, but I could be wrong.

  4. #4
    Rookie
    Join Date
    Mar 2008
    Posts
    7
    Rep Power
    0
    Quote Originally Posted by g1234
    you took no anti oestro during your cycle of test ? how long lasted the cycle?
    I took 10mg nolvadex ed during the cycle which only lasted 4 weeks because of this.

    Quote Originally Posted by mranak
    I've never seen this before.

    You need to see a real physician for this problem.

    I'm very skeptical that this was caused by estrogen, but I could be wrong.
    It's called "cherry angiomas" and from all the information I've gone through it can happen of two more reasons, either liver failure (probably because the liver can't brake down the estrogen in the body) and of aging especially after 40.

    My liver is fine and I'm in my mid 20's.
    Last edited by user99; 03-16-2008 at 06:04 AM.

  5. #5
    Skarhead1
    Guest
    Intereseting i can honestly say ive never seen that before

  6. #6
    Junior Bodybuilder
    Join Date
    Nov 2007
    Posts
    289
    Rep Power
    7
    re
    i have them also. ive had them for years.my dad also had them.

  7. #7
    Junior Bodybuilder
    Join Date
    Dec 2003
    Posts
    293
    Rep Power
    11
    That sounds like contaminated gear. It happens a lot if the content was exposed to air for a period of time, and/or any other reason....
    little red dots all over the body is a reaction to contaminated gear. I have seen it before in a Canadian Test Suspension a friend took about 8 years ago. If you are breaking out like the chicken pocks, small bumps/rash everywhere in a certain area or all over. It is contaminated. Just stop using it all together and go to another brand. You will see, over time your bumps will clear up.
    That gear was not stored properly I'm sure of this. Real gear gone bad. Was the bottle left in someone glove compartment? Exposed to light?, heated up, frozen....usually improper storage causes it.
    Last edited by JACKDAROIDER; 03-18-2008 at 11:19 AM.

  8. #8
    Rookie
    Join Date
    Mar 2008
    Posts
    7
    Rep Power
    0
    Quote Originally Posted by JACKDAROIDER
    That sounds like contaminated gear. It happens a lot if the content was exposed to air for a period of time, and/or any other reason....
    little red dots all over the body is a reaction to contaminated gear. I have seen it before in a Canadian Test Suspension a friend took about 8 years ago. If you are breaking out like the chicken pocks, small bumps/rash everywhere in a certain area or all over. It is contaminated. Just stop using it all together and go to another brand. You will see, over time your bumps will clear up.
    That gear was not stored properly I'm sure of this. Real gear gone bad. Was the bottle left in someone glove compartment? Exposed to light?, heated up, frozen....usually improper storage causes it.
    It's not a rash and they don't itch. The dots are clearly clustering of blood vessels because they bleed if I put a needle in them compared to the skin next to a dot which doesn't bleed. And the testo was in ampoules not bottles.

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread
Bookmarks
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







need to build muscle





3Js Nutrition Network

solid muscle isolate 5lb







solid muscle isolate 5lb